Limits...
Recurrent Thrombotic Vasculopathy in a Former Cocaine User.

Jadhav P, Tariq H, Niazi M, Franchin G - Case Rep Dermatol Med (2015)

Bottom Line: We report a case of a 35-year-old female who presented to the emergency room (ER) complaining of a pruritic rash involving multiple areas of the body.Further workup did not reveal any other, autoimmune or infectious, etiology of this clinical presentation.The patient underwent biopsy of the skin lesion that was consistent with thrombotic vasculopathy likely secondary to levamisole.

View Article: PubMed Central - PubMed

Affiliation: Bronx Lebanon Hospital Center, Department of Medicine, 1650 Selwyn Avenue, Suite No. 10C, Bronx, NY 10457, USA.

ABSTRACT
We report a case of a 35-year-old female who presented to the emergency room (ER) complaining of a pruritic rash involving multiple areas of the body. She had a significant history of cocaine use in the past. She had first developed a similar rash in 2013 when she was diagnosed with cocaine-induced vasculitis. Her urine toxicology had been positive for cocaine in the past until July 2013. She was incarcerated and attended a drug rehabilitation program after which she quit cocaine use, which was consistent with negative urine toxicology on subsequent admissions. Further workup did not reveal any other, autoimmune or infectious, etiology of this clinical presentation. The patient underwent biopsy of the skin lesion that was consistent with thrombotic vasculopathy likely secondary to levamisole.

No MeSH data available.


Related in: MedlinePlus

Thrombotic vasculopathy. High magnification showing occluded vessels with intraluminal fibrin and platelet thrombi (magnification 400x, H&E stain).
© Copyright Policy
Related In: Results  -  Collection

License
getmorefigures.php?uid=PMC4697073&req=5

fig2: Thrombotic vasculopathy. High magnification showing occluded vessels with intraluminal fibrin and platelet thrombi (magnification 400x, H&E stain).

Mentions: During the current admission the patient underwent biopsy of the skin lesion that showed several dermal vessels occluded by fibrin and platelet thrombi without signs of inflammation, consistent with thrombotic vasculopathy (Figure 2) likely secondary to levamisole.


Recurrent Thrombotic Vasculopathy in a Former Cocaine User.

Jadhav P, Tariq H, Niazi M, Franchin G - Case Rep Dermatol Med (2015)

Thrombotic vasculopathy. High magnification showing occluded vessels with intraluminal fibrin and platelet thrombi (magnification 400x, H&E stain).
© Copyright Policy
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=PMC4697073&req=5

fig2: Thrombotic vasculopathy. High magnification showing occluded vessels with intraluminal fibrin and platelet thrombi (magnification 400x, H&E stain).
Mentions: During the current admission the patient underwent biopsy of the skin lesion that showed several dermal vessels occluded by fibrin and platelet thrombi without signs of inflammation, consistent with thrombotic vasculopathy (Figure 2) likely secondary to levamisole.

Bottom Line: We report a case of a 35-year-old female who presented to the emergency room (ER) complaining of a pruritic rash involving multiple areas of the body.Further workup did not reveal any other, autoimmune or infectious, etiology of this clinical presentation.The patient underwent biopsy of the skin lesion that was consistent with thrombotic vasculopathy likely secondary to levamisole.

View Article: PubMed Central - PubMed

Affiliation: Bronx Lebanon Hospital Center, Department of Medicine, 1650 Selwyn Avenue, Suite No. 10C, Bronx, NY 10457, USA.

ABSTRACT
We report a case of a 35-year-old female who presented to the emergency room (ER) complaining of a pruritic rash involving multiple areas of the body. She had a significant history of cocaine use in the past. She had first developed a similar rash in 2013 when she was diagnosed with cocaine-induced vasculitis. Her urine toxicology had been positive for cocaine in the past until July 2013. She was incarcerated and attended a drug rehabilitation program after which she quit cocaine use, which was consistent with negative urine toxicology on subsequent admissions. Further workup did not reveal any other, autoimmune or infectious, etiology of this clinical presentation. The patient underwent biopsy of the skin lesion that was consistent with thrombotic vasculopathy likely secondary to levamisole.

No MeSH data available.


Related in: MedlinePlus